MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; ORTHOPAEDIC BONE SCREW STARTER/NOTCHER

NUVASIVE, INC. RELINE; ORTHOPAEDIC BONE SCREW STARTER/NOTCHER
Model Number 10000747
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.If any additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a reline ls starter instrument was used to support a revision surgery required due to reline rods being discovered broken.This event occurred in japan.

Brand Name
RELINE
Common Device Name
ORTHOPAEDIC BONE SCREW STARTER/NOTCHER
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23122779
Report Number2031966-2025-00128
Device Sequence Number20681168
Product Code LXH
UDI-Device Identifier00887517513687
UDI-Public887517513687
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10000747
Device Lot Number334527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient RaceAsian